Journal of Symbolic Logic

Review: Leon Henkin, Completeness in the Theory of Types

Rozsa Peter

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 1 (1951), 72-73.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731075

JSTOR
links.jstor.org

Citation

Peter, Rozsa. Review: Leon Henkin, Completeness in the Theory of Types. J. Symbolic Logic 16 (1951), no. 1, 72--73. https://projecteuclid.org/euclid.jsl/1183731075


Export citation